MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CPS 10MM ARTICULAR SURFACE; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CPS 10MM ARTICULAR SURFACE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42532007102, tibia cemented 5 degree stemmed right size e, 66718845.42500606802, ps cemented femoral component, 66279749.G2: foreign - event occurred in australia.The complaint was confirmed.Visual examination of the provided pictures identified the articular surface has a condyle that is heavily worn.As the device was not returned, further evaluations could not be performed.Review of the device history records identified no related deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total knee arthroplasty with cemented components and dissociation of the tibial polyethylene insert.Tibial component undersizing is noted, including substantial undercoverage of the medial and posterior tibial plateau by the tibial component, which is positioned laterally and anteriorly in relation to the tibial anatomic axis.A definitive root cause cannot be determined.
 
Event or Problem Description
It was reported that the patient underwent an initial tka.Subsequently, a revision was performed approximately 14 months post-implantation due to component dissociation.Attempts have been made and no further information has been provided.

Brand Name
PERSONA CPS 10MM ARTICULAR SURFACE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25595319
Report Number3007963827-2026-00270
Device Sequence Number5382139
Product Code MBH
UDI-Device Identifier00889024244641
UDI-Public(01)00889024244641(17)290305(10)66570246
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42522600810
Device Lot Number66570246
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale